Dermatology Questions? Ask an Online Dermatologist.
it does sound like dermatitis that you had
whiteheads may be folliculitis which is a bacterial infection, it will need to be treated with the help of neosporin cream
this cream will have to be applied twice daily for 15 days
u can stop the cortisone cream now, in case dermatitis reappears then u cud use it twice a day for 10 days
neosporin cream will be available over the counter
Thank you. What could have caused the dermatitis in th first place and is it usual for it to be followed by the appearance of all those little whiteheads? What causes folliculitis & and how do I get rid of the whiteheads?????
dermatitis may have an external cause or it may occur sometimes if one has a tendency to get it, there is usually a difficulty in identifying the cause. applying steroid creams can help the bacteria grow in that area and will let them infect the hair roots causing this kind of folliculitis. applying neosporin cream twice daily for 15 days will resolve it completely.
please let me know if you have any queries
hope this answer was useful. please click on the green accept button if so. any bonus or positive feedback would be appreciated
Do you mean that the whiteheads will go away with following the neosporin regimen?
yes thats what i mean
please let me know if you have any more queries
OK, I will definitely take your advice and a sure hope you are right! Thanks Dermadoc!
you are welcome
hope this answer was useful. please click on the green accept button if so. any bonus or positive feedback would be appreciated.